On a machine sequencing problem (I)

J. Grabowski; M. M. Sysło

Applicationes Mathematicae (1973)

  • Volume: 13, Issue: 3, page 339-345
  • ISSN: 1233-7234

How to cite


J. Grabowski, and M. M. Sysło. "On a machine sequencing problem (I)." Applicationes Mathematicae 13.3 (1973): 339-345. <http://eudml.org/doc/263554>.

author = {J. Grabowski, M. M. Sysło},
journal = {Applicationes Mathematicae},
language = {eng},
number = {3},
pages = {339-345},
title = {On a machine sequencing problem (I)},
url = {http://eudml.org/doc/263554},
volume = {13},
year = {1973},

AU - J. Grabowski
AU - M. M. Sysło
TI - On a machine sequencing problem (I)
JO - Applicationes Mathematicae
PY - 1973
VL - 13
IS - 3
SP - 339
EP - 345
LA - eng
UR - http://eudml.org/doc/263554
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.